# SDR CA141104012

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 58,101 hours
- Engine: Pwa JT8D1
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire
- Part number: W19809218
- Condition: Failed
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) NR 3 ENGINE OIL TEMP INDICATION PEGGED PAST RED BAND.  SUPPLEMENTAL CHECK LIST COMPLIED WITH AND ENGINE SHUTDOWN.  MAINTENANCE INSPECTED ENGINE AND ISOLATED FAULT TO GROUND WIRE ON NR 3 ENGINE. GROUND WIRE INSTALLED IAW SWPM 20-10-13.  ACFT RETURNED TO SERVICE.
